# SDR HEEA967315

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6420 · Tail Rotor Head
- Part: Laminate Bearing
- Part number: 704A33633078C
- Condition: Worn
- Location: T/R Flapping
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LAMINATE FLAPPING BEARINGS ARE WORN AND SPLIT. REPLACED WITH SERVICEABLE BEARING.
